# SDR SWAA111025

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 82,255 hours, 58,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND FWD CARGO COMPARTMENT STRINGER CORRODED BETWEEN BS 500A TO BS 500B, STR 28L.  REPAIRED STRINGER PER SRM.
